Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, EMBOLECTOMY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, EMBOLECTOMY
Model Number
120803F
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
01/22/2020
Type of Reportable Event
Malfunction
Event or Problem Description
We are performing a femoral popliteal thrombectomy and using #3 fogarty catheter, the tip of the catheter broke off in the patient's artery.
New Search
Submit an Adverse Event Report
Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer
(Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key
9779695
Report Number
9779695
Device Sequence Number
13631757
Product Code
DXE
UDI-Device Identifier
00690103043280
UDI-Public
(01)00690103043280
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/05/2020
Report Date
(Section F)
02/05/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
120803F
Device Catalogue Number
120803F
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/03/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
02/05/2020